# SDR MWEA010899

- Difficulty date: June 11, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SEAT TRACK HAS AREAS OF MODERATE CORROSION STATION 228-265. REMOVED SEAT TRACK SECTION, FABRICATED DRILLED AND INSTALLED NEW SEAT TRACK SECTION.
